Prolonged QT interval and torsades de pointes associated with atazanavir therapy.

@article{Ly2007ProlongedQI,
  title={Prolonged QT interval and torsades de pointes associated with atazanavir therapy.},
  author={Tam Ly and Maria Elena Ruiz},
  journal={Clinical infectious diseases : an official publication of the Infectious Diseases Society of America},
  year={2007},
  volume={44 6},
  pages={e67-8}
}
We report, to our knowledge, the first documented case of torsades de pointes associated with atazanavir therapy. This case serves to highlight the need to monitor patients receiving atazanavir therapy who have risk factors for QT interval prolongation, such as female sex, bradycardia, electrolyte abnormalities, congestive heart failure, and a baseline prolonged QT interval. 

Citations

Publications citing this paper.
Showing 1-10 of 19 extracted citations

Ritonavir-boosted atazanavir, methadone, and ventricular tachycardia: 2 case reports.

Clinical infectious diseases : an official publication of the Infectious Diseases Society of America • 2008
View 3 Excerpts
Highly Influenced

Similar Papers

Loading similar papers…